Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jul 12, 2016, 12:48 PM CDT for Santa Rosa County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 12:48 PM CDT (17:48 UTC)
- Expired
- Jul 12, 2016, 1:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Mobile, AL
County Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 94 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1165 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
535
WWUS84 KMOB 121748
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1248 PM CDT TUE JUL 12 2016
ALZ059-060-FLZ201-203>205-121845-
COVINGTON AL-ESCAMBIA AL-SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-OKALOOSA INLAND FL-
1248 PM CDT TUE JUL 12 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN COVINGTON...EASTERN ESCAMBIA...NORTHWESTERN
ESCAMBIA...SANTA ROSA AND NORTHERN OKALOOSA COUNTIES UNTIL 145 PM
CDT...
AT 1248 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOLINO TO NEAR BAGDAD...AND MOVING NORTHEAST AT
30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...PACE...MILTON...BREWTON...CENTURY...FLOMATON...BAGDAD...BAKER...
EAST BREWTON...MOLINO...JAY...POLLARD...RIVERVIEW...PEA RIDGE...ROEVILLE
AND POINT BAKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3048 8696 3077 8748 3121 8706 3090 8639
3080 8639
TIME...MOT...LOC 1748Z 231DEG 27KT 3078 8736 3057 8697
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 12, 11:24 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 12, 11:24 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1124 AM CDT TUE JUL 12 2016 .DISCUSSION...See updated information for land areas below. && .UPDATE...Rain chances have been increased for the remainder of the morning based on the latest radar images and short term mesoscale model output. Brief heavy rain and gusty winds will be the primary threat through the afternoon hours. /13 && .PREV DISCUSSION... /issued 703 AM CDT TUE JUL 12 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...VFR to MVFR conditions through 13.12z. Lower cigs and visibilities mainly in and around scattered showers and thunderstorms through early this evening. Could see some patchy fog near sunrise wed morning also. Winds will be light and variable early this morning becoming mostly south at 5 to 10 knots late this morning through this afternoon then light and variable later this evening and overnight. 32/ee PREV DISCUSSION... /issued 515 AM CDT TUE JUL 12 2016/ NEAR TERM /Now Through Tuesday night/...Persistent mid to upper trof just to the west of the forecast area (fa) will continue to weaken slowly and lift northeast with continued mid level energy or forcing on the east side of the trof axis remaining about the same through the next 24 hours. Latest proggs form both the gfs and ecmwf suggest this better forcing will eventually pinch off and shift south and west later this week. As a result expect a very similar pattern compared to yesterday with increased coverage of showers and thunderstorms over the adjacent gulf waters and along the coast early this morning shifting inland over most coastal areas later this morning and early this afternoon then further inland over most interior sections of the forecast area by mid to late afternoon...tapering off quickly by this evening as day time heating is lost. Latest model soundings and meso analysis from spc show pwats generally ranging from 1.7 to 1.9 inches across the fa this morning continuing throughout the day with higher amounts occurring over western sections of the fa covering most of southeast ms and extreme western parts of the sw al. A weak cap at around 5 kft is also noted over most inland areas this morning eroding by mid morning from daytime heating and mixing suggesting increased coverage over lower parts of the fa by mid to late morning. Similar to yesterday most of the convection will remain below severe limits with maybe a few isolated strong to marginally severe thunderstorms occurring by mid to late afternoon...accompanied with damaging straight line winds....frequent lightning and periods of very heavy rain. With the higher moisture continuing in the boundary layer some minor flooding...mostly localized in areas of poor drainage...will also possible with some of the heavier showers and thunderstorms through this afternoon. Todays temps will continue to run a tad cooler then previous days with highs mostly in the upper 80s to lower 90s. Tonights lows will fall into the lower 70s inland and the mid to upper 70s along the immediate coast. 32/ee SHORT TERM /Wednesday Through Thursday night/...A slow moving upper level trough axis will remain in the vicinity of western and southwestern AL and adjacent east-central and southeast MS Wednesday, while an upper level ridge of high pressure continues to stretch from the central and eastern Gulf of Mexico through the FL Peninsula and western Atlantic. The persistent upper trough in the vicinity of our area, along with a continued moist airmass (precipitable water values in the 1.75" to 2.0" range) and plentiful daytime instability (MLCAPE values 1500-3000 J/KG) will support a continued chance of showers and thunderstorms across the region Wednesday. Scattered coverage should once again start out over southern portions of the area during the morning, before gradually developing farther inland by afternoon. Will keep 30-40% POPs in the forecast. Temperatures should average close to seasonable normals with readings ranging from around 90 near the coast to the lower to mid 90s inland. Convection should dissipate by early evening, with expectation of coverage falling to less than 20% after 7 PM. However, an isolated shower or storm still cannot be entirely ruled out with the upper trough axis remaining in the vicinity of the region. There is also potential for isolated nocturnal re-development offshore and near the immediate coast after midnight through the early morning hours Thursday. Otherwise, mostly clear to partly cloudy skies can be expected with overnight lows in the lower to mid 70s inland and 75-80 near the coast and beaches. A similar forecast continues Thursday, as the upper trough weakens somewhat but still remains discernible in guidance from southwest AL through southeast LA. This nearby feature along with a continued moist and unstable airmass will allow for additional scattered showers and storms spreading inland through the day. Coverage should decrease after sunset. Little change in max/min temperatures is expected, with highs once again ranging from around 90 to the lower 90s near the coast, with readings in the lower to mid 90s inland. Lows Thursday night should mostly range from the mid 70s inland and in the upper 70s to lower 80s near the coast and beaches. /21 LONG TERM /Friday Through Monday/...The weak upper trough axis finally starts to retrograde westward Friday, while the upper level ridge of high pressure meanwhile begins to build across the Central Gulf Coast region this weekend into early next week. Despite the building ridge, a moist and unstable airmass will remain over our region through the extended period, with daily precipitable water values looking to remain in the 1.75" to 2.0" range and MLCAPE values mostly between 1500-2500 J/KG. We will therefore keep daily scattered showers and storms in the forecast through the extended period. A persistence forecast will also continue with regards to the daily temperatures, as highs each day should range from around 90 near the coast to the mid 90s inland, while lows each night range from the lower to mid 70s inland and in the upper 70s to lower 80s near the coast and beaches. /21 MARINE...A persistent surface ridge of high pressure stretching from the western Atlantic to the north central gulf will continue to weaken slightly through early wed in response to a weakening upper level disturbance located over the lower mississippi river valley slowly shifting north. As a result a light southeast to south wind flow will continue over the marine area through wednesday becoming mostly southwest and building slightly later in the week as high pressure strengthens to the west. Little change in seas is expected through the week...except locally higher near scattered showers and thunderstorms continuing over the marine area through much of the week. 32/ee && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jul 12, 5:28 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 528 AM CDT TUE JUL 12 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 528 AM CDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE FORECAST AREA TODAY. A FEW STORMS COULD BECOME STRONG TO BRIEFLY SEVERE... ACCOMPANIED WITH DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD BECOME STRONG TO BRIEFLY SEVERE...ACCOMPANIED WITH DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-131030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 528 AM CDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT. FREQUENT LIGHTNING AND LOWER VISIBILITIES IN HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER MARINE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND AND WAVES WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE FORECAST PERIOD. FREQUENT LIGHTNING AND LOWER VISIBILITIES IN HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER MARINE STORMS.
In the hours before
Special weather statement, Jul 12, 12:10 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1210 PM CDT TUE JUL 12 2016 ALZ059-262-FLZ201-121745- ESCAMBIA AL-BALDWIN INLAND AL-ESCAMBIA INLAND FL- 1210 PM CDT TUE JUL 12 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH CENTRAL BALDWIN...WESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 1245 PM CDT... AT 1210 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR ATMORE... MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATMORE...CENTURY...FLOMATON...MCCULLOUGH...POARCH CREEK RESERVATION...I65 AND CR 1...I65 AND AL 21 AND BRATT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3085 8762 3101 8772 3125 8745 3099 8721 TIME...MOT...LOC 1710Z 259DEG 20KT 3096 8756
Special weather statement, Jul 12, 12:12 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1212 PM CDT TUE JUL 12 2016 ALZ060-121745- COVINGTON AL- 1212 PM CDT TUE JUL 12 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHEASTERN COVINGTON COUNTY UNTIL 1245 PM CDT... AT 1212 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR OPP... MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OPP. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3100 8621 3113 8648 3144 8620 3102 8619 TIME...MOT...LOC 1712Z 223DEG 21KT 3120 8627
Special weather statement, Jul 12, 12:23 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1223 PM CDT TUE JUL 12 2016
ALZ051>053-262-MSZ067-076-121815-
CLARKE AL-WASHINGTON AL-BALDWIN INLAND AL-CHOCTAW AL-WAYNE MS-
GREENE MS-
1223 PM CDT TUE JUL 12 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN BALDWIN...SOUTHWESTERN CHOCTAW...
WASHINGTON...CENTRAL CLARKE...SOUTHEASTERN WAYNE AND NORTHEASTERN
GREENE COUNTIES UNTIL 115 PM CDT...
AT 1223 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DEER PARK TO NEAR MCINTOSH...AND MOVING NORTH AT
20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JACKSON...GROVE HILL...CHATOM...SAINT STEPHENS...WAGARVILLE...LEROY...DEER
PARK...TIBBIE...MILLRY...STATE LINE...FRUITDALE AND MCINTOSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3172 8772 3114 8786 3114 8794 3115 8794
3115 8797 3117 8797 3117 8799 3115 8802
3116 8845 3171 8850
TIME...MOT...LOC 1723Z 185DEG 25KT 3126 8839 3126 8794Special weather statement, Jul 12, 12:37 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1237 PM CDT TUE JUL 12 2016 ALZ053-055-056-059-262-121830- MONROE AL-CLARKE AL-ESCAMBIA AL-CONECUH AL-BALDWIN INLAND AL- 1237 PM CDT TUE JUL 12 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST CENTRAL CONECUH...NORTHERN BALDWIN...SOUTHWESTERN MONROE... NORTHWESTERN ESCAMBIA AND EAST CENTRAL CLARKE COUNTIES UNTIL 130 PM CDT... AT 1237 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER MCCULLOUGH... OR 10 MILES NORTH OF ATMORE...MOVING NORTH AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONROEVILLE...FRISCO CITY...MCCULLOUGH...URIAH...EXCEL...REPTON...POARCH CREEK RESERVATION...I65 AND CR 1 AND I65 AND AL 21. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3107 8746 3108 8767 3159 8775 3153 8715 TIME...MOT...LOC 1737Z 185DEG 25KT 3116 8756
Special weather statement, Jul 12, 12:44 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1244 PM CDT TUE JUL 12 2016
ALZ057-058-121830-
BUTLER AL-CRENSHAW AL-
1244 PM CDT TUE JUL 12 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN CRENSHAW AND EASTERN BUTLER COUNTIES UNTIL 130 PM CDT...
AT 1243 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR GEORGIANA...
OR 9 MILES SOUTH OF GREENVILLE...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3158 8663 3170 8678 3196 8655 3197 8645
3183 8628
TIME...MOT...LOC 1743Z 223DEG 15KT 3170 8665Special weather statement, Jul 12, 12:48 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1248 PM CDT TUE JUL 12 2016
ALZ059-060-FLZ201-203>205-121845-
COVINGTON AL-ESCAMBIA AL-SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-OKALOOSA INLAND FL-
1248 PM CDT TUE JUL 12 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN COVINGTON...EASTERN ESCAMBIA...NORTHWESTERN
ESCAMBIA...SANTA ROSA AND NORTHERN OKALOOSA COUNTIES UNTIL 145 PM
CDT...
AT 1248 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOLINO TO NEAR BAGDAD...AND MOVING NORTHEAST AT
30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...PACE...MILTON...BREWTON...CENTURY...FLOMATON...BAGDAD...BAKER...
EAST BREWTON...MOLINO...JAY...POLLARD...RIVERVIEW...PEA RIDGE...ROEVILLE
AND POINT BAKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3048 8696 3077 8748 3121 8706 3090 8639
3080 8639
TIME...MOT...LOC 1748Z 231DEG 27KT 3078 8736 3057 8697The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 12:02 PM CDT | Special Weather Statement | MOB | Washington | 28 min |
| Jul 12, 12:10 PM CDT | Special Weather Statement | MOB | Escambia | 35 min |
| Jul 12, 12:12 PM CDT | Special Weather Statement | MOB | Covington | 33 min |
| Jul 12, 12:21 PM CDT | Special Marine Warning | MOB | 54 min | |
| Jul 12, 12:23 PM CDT | Special Weather Statement | MOB | Clarke, Washington | 52 min |
| Jul 12, 12:37 PM CDT | Special Weather Statement | MOB | Monroe | 53 min |
| Jul 12, 12:44 PM CDT | Special Weather Statement | MOB | Butler | 46 min |
| Jul 12, 1:23 PM CDT | Special Weather Statement | MOB | Conecuh, Monroe | 67 min |
| Jul 12, 1:51 PM CDT | Special Weather Statement | MOB | Clarke, Wilcox | 54 min |
| Jul 12, 2:39 PM CDT | Special Weather Statement | MOB | Choctaw | 51 min |
| Jul 12, 2:36 PM CDT | Special Weather Statement | MOB | Perry | 54 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.